# SDR XV6A2015031100002

- Difficulty date: March 9, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 47,730 hours, 35,733 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 727e-727g
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF  TECH W/O 1502527.  R & R EXISTING REPAIR AT BS 727G IAW DWG 53-15046.  EXISTING CATEGORY "C" REPAIR TIME LIMITED REPLACED BY CATEGORY "B" REPAIR.
